# SDR 29GA2015030900001

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 32,507 hours, 32,606 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED IN FLIGHT, PUMP CONTINUED TO RUN WTIH GEAR HANDLE UP.  CLEANED EXCESSIVE ICE BUILD UP AND SLUSH ON MAIN AND NOSE GEAR INCLUDING DOORS. CLEANED ALL 3 UPLOCK SWITCHES.  PERFORMED GEAR SWING NO FAULT NOTED.
